# SDR DALA2021100506089

- Difficulty date: October 4, 2021
- Submitted: October 5, 2021
- Operation: Air carrier
- Aircraft: N308DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 55101
- Aircraft time: 1,219 hours, 546 cycles
- System (JASC): 7700 · Engine Indicating System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 8308 -ATB- DUE TO RECEIVING AN ENG VIBE MESSAGE AND A MASTER CAUTION LIGHT SEVERAL TIMES AFTER TAKEOFF. PER QRH EFFECTED ENGINE TO BE OPERATED AT REDUCED THRUST, RETURNED TO DFW. CORRECTIVE ACTION: INSPECTED THE MCD'S AND FOUND METAL ON THE #3 BEARING COMPARTMENT AND ANGLE GEARBOX MCD'S. ENGINE REPLACED. (LP# 7879994, 7879995)
